Ask an expert
Question

01 Feb 2004

big stomach
hi i'm on videx and zerit ,i've gained so much weight dont have a problem ,but now my stomach is also growing and my breast is this also happening to some ppl who are on this drugs?my feet are also big .
what can i do its like i'm pregnant now .
Answer 412 views
Expert
HIV Peer Forum
HIVExpert

01 Jan 0001

Videx and Zerit do not have those side effects there may be something else wrong. You have to saa your doctor.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9428 votes
No
68% - 19907 votes
Vote